Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

A global two-dimensional version of Smale's cancellation theorem via spectral sequences

Full text
Bertolim, M. A. ; Lima, D. V. S. ; Mello, M. P. ; De Rezende, K. A. ; Da Silveira, M. R.
Total Authors: 5
Document type: Journal article
Source: Ergodic Theory and Dynamical Systems; v. 36, n. 6, p. 1795-1838, SEP 2016.
Web of Science Citations: 2

In this article, Conley's connection matrix theory and a spectral sequence analysis of a filtered Morse chain complex (C, Delta) are used to study global continuation results for flows on surfaces. The briefly described unfoldings of Lyapunov graphs have been proved to be a well-suited combinatorial tool to keep track of continuations. The novelty herein is a global dynamical cancellation theorem inferred from the differentials of the spectral sequence (E-r, d(r)). The local version of this theorem relates differentials dr of the r th page E-r to Smale's theorem on cancellation of critical points. (AU)

FAPESP's process: 10/08579-0 - Transition Matrices associated with the Morse-Witten Complex
Grantee:Dahisy Valadão de Souza Lima
Support type: Scholarships in Brazil - Doctorate
FAPESP's process: 12/18780-0 - Geometry of control systems, dynamical and stochastics systems
Grantee:Marco Antônio Teixeira
Support type: Research Projects - Thematic Grants